A new posteriori error estimates for a discontinuous Galerkin method for a reaction–diffusion problem
Jiwei Cao and
Zhihao Ge
Applied Mathematics and Computation, 2015, vol. 256, issue C, 735-741
Abstract:
In this paper, a new posteriori error estimates and an error indicator for locally mass conservative methods for subsurface flow are given. The methods are based on discontinuous approximation spaces, and the penalty terms on the normal fluxes across the element interfaces are added to the bilinear form to obtain the nonsymmetric interior penalty discontinuous Galerkin methods. The global explicit estimates of the error in the L2 norm are derived, and an implicit indicator of the error in the energy norm is numerically studied.
Keywords: Discontinuous Galerkin methods; Posteriori error estimation; Error indicator (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300315000466
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:256:y:2015:i:c:p:735-741
DOI: 10.1016/j.amc.2015.01.032
Access Statistics for this article
Applied Mathematics and Computation is currently edited by Theodore Simos
More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().